# SDR USAASB01249

- Difficulty date: September 8, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 3200 · Landing Gear System
- Part: Downlock Sensor
- Part number: 189929
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SDF - FLT 1144 - IN PREPARATION FOR LANDING AT SDF, THE CREW RECEIVED A RIGHT MAIN LANDING GEAR UNSAFE LIGHT DURING GEAR EXTENSION.  CAPTAIN ACCOMPLISHED A FLYBY AT SDF TOWER FOR VISUAL THAT GEAR WAS DOWN.  TOWER CONFIRMED GEAR WAS DOWN.  CAPTAIN ALSO REPORTED THAT THE LANDING GEAR VIEWER SHOWS THE GEAR DOWN AND LOCKED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT MLG DOWNLOCK SENSOR TARGET DAMAGED.  REMOVED AND REPLACED TARGET AND PERFORMED ADJUSTMENT AND OPERATIONAL CHECK PER MM 32-61-31.  OPS CHECK NORMAL.  (M)
